Sequentially convergent mappings and common fixed points of mappings in 2-Banach spaces

Lukarevski, Martin and Malceski, Samoil (2016) Sequentially convergent mappings and common fixed points of mappings in 2-Banach spaces. Математички билтен, 40 (3). pp. 13-22. ISSN 0351-336X

[img] Text
matematicki-bilten---papers-2011-2020.html

Download (65Kb)
[img]
Preview
Text
Mat. Bilten-Seq. Conv. Map. and FPT on 2-BS_Lukarevski, Malceski.pdf

Download (351Kb) | Preview
Official URL: http://im-pmf.weebly.com/matematicki-bilten.html

Abstract

Using sequentially convergent mappings several common FPT in 2-Banach spaces are proved.

Item Type: Article
Subjects: Natural sciences > Matematics
Divisions: Faculty of Computer Science
Depositing User: Martin Lukarevski
Date Deposited: 02 Mar 2017 08:39
Last Modified: 02 Mar 2017 08:39
URI: http://eprints.ugd.edu.mk/id/eprint/17161

Actions (login required)

View Item View Item